# SDR SIMA1633

- Difficulty date: June 11, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145205
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1048
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 5169 - AIRCREW REPORTS DURING CRUISE FLIGHT, THE F/O OUTER WINDSHIELD CRAZED AND VISIBILITY DROPPED TO ZERO ON F/O SIDE.  EMERGENCY DIVERT TO CLE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSCREEN IAW EMBRAER MM 56-10-01-000-801A AND 56-10-01-400-801A.  OPS CHECK AND LEAK CHECK GOOD.  (M)
